MAUDE Adverse Event Report: MEDIVATORS INC. DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS INC. DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A medivators field service engineer (fse) reported a facility had not been using test strips to test the minimum required concentration (mrc) of the high-level disinfectant before each reprocessing cycle in their dsd-201 automated endoscope reprocessor (aer).There is potential that the disinfectant cycle did not reach high-level disinfection, thus there is potential for patient cross-contamination.It is required per the aer user manual to monitor mrc levels.Additionally, the rapicide glutaraldehyde indicator test strip directions for use indicate that the disinfectant should be tested for mrc before each cycle.The number of endoscopes reprocessed without checking mrc is unknown.Medivators fse informed the facility that it is required to test mrc before each disinfectant cycle.There have been no reports of patient adverse events.This complaint will continue to be monitored in the medivators complaint handling system.
 
Event or Problem Description
A medivators field service engineer (fse) reported a facility had not been using test strips to test the minimum required concentration (mrc) of the high-level disinfectant before each reprocessing cycle in their dsd-201 automated endoscope reprocessor (aer).There is potential that the disinfectant cycle did not reach high-level disinfection, thus there is potential for patient cross-contamination.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
MDR Report Key8547191
Report Number2150060-2019-00032
Device Sequence Number19268503
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;